# SDR AALA202010209007

- Difficulty date: October 19, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 30,320 hours, 11,385 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Part serial: 75486
- Condition: False Indication
- Location: Fwd Lavatory
- Part time: 9,370 hours, 3,685 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  APPROXIMATELY 3 HOURS INTO FLIGHT FORWARD LAVATORY SMOKE DETECTOR ACTIVATED FOR 2 SECONDS.  NO SOURCE OF SMOKE WAS NOTED.  REMOVED AND REPLACED FORWARD LAVATORY A SMOKE DETECTOR, PER AMM 26-17-15-000-001-A.
